# SDR DALA2021092705799

- Difficulty date: September 23, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 79,864 hours, 25,896 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5647 UPON REMOVAL OF L/H WING UPPER WALKWAY PANEL, FOUND CORROSION ON REAR SPAR UPPER CHORD BETWEEN WS. 150.50 AND 177.50. CORRECTIVE ACTION: REMOVED CORROSION AND EVALUATED LEFT WING UPPER WALKWAY PANEL AREA ON REAR SPAR UPPER CHORD BETWEEN WS 150.5 AND 177.50. FOUND OUT OF LIMITS IAW B757 SRM 57-20-10. REPAIRED REAR SPAR UPPER CHORD IAW ERA 594137-14 REV ORIGINAL C/W ALL CDCCL AND SFAR 88 REQUIREMENTS. (1958917)
